How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: OB GYN
Satisfied Customers: 12168
Experience:  MD (Obst&Gynecology)
1725470
Type Your OB GYN Question Here...
Dr.M.D.Mazumdar is online now

I have had a uterine fibroid embolisation procedure 6 days

Customer Question

I have had a uterine fibroid embolisation procedure 6 days ago. However it has been three days I feel nausea, I am experiencing pain on the right leg and groin area where they performed the procedure. I am also finding it difficult to walk and I am in alot of pain, where I am unable to have a full nights sleep. I am taking Paracetamol and Ibuprofen, still in pain. Please advise?
Submitted: 25 days ago.
Category: OB GYN
Expert:  Dr.M.D.Mazumdar replied 25 days ago.

Hello,

A uterine fibroid embolisation means that the the artery supplying blood to the fibroid is blocked. S Blood supply of the nearly healthy tissues is also blocked.

Pain which may be slight or severe is a normal side effects.

You may also have mild nausea or a low fever for 4 or 5 days. Some women have vaginal bleeding or grayish or brownish vaginal discharge for several weeks. These are all normal side effects of the treatment.

If the pain is very severe, please ask your doctor for stronger painkillers.

It may take about 2 weeks for the pain to subside.

Customer: replied 25 days ago.
Dr, is it normal to have pain in the groin area too? why is it affecting my ability to walk?
Expert:  Dr.M.D.Mazumdar replied 25 days ago.

Pain in the groin can be due to inflammation of the tissues or the lymph nodes. This can be due to a reactionary inflammation or due to an ti

If the pain in the groin is making it difficult for you to walk, please consult your doctor - you may need an ultrasound for the groin. You may also need antibiotics.